Alert archive / Delaware / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

August 14, 2012Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 14, 2012, 4:54 PM EDT for Kent County, Delaware. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2012, 4:54 PM EDT (20:54 UTC)
Expired
Aug 14, 2012, 6:00 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 20 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1166 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WWUS81 KPHI 142054
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT TUE AUG 14 2012

DEZ002-003-142200-
INLAND SUSSEX DE-KENT DE-
454 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF DOVER...MOVING EAST AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR MAGNOLIA AROUND 500 PM...BOWERS AROUND
530 PM AND BIG STONE BEACH AROUND 600 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 3902 7556 3912 7540 3906 7538 3902 7533
      3898 7530 3892 7530 3888 7548

$$

KRUZDLO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:43 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 14, 3:43 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT TUE AUG 14 2012

.SYNOPSIS...
LOW PRESSURE AND ITS ENSUING FRONTAL BOUNDARY WILL MOVE THROUGH LATE
WEDNESDAY MORNING. HIGH PRESSURE SHOULD MOVE BACK IN BEHIND THE
DEPARTING SYSTEM LATE WEDNESDAY AND THURSDAY. ANOTHER COLD FRONT
SLOWLY MOVES THROUGH LATER ON FRIDAY INTO SATURDAY BEFORE HIGH
PRESSURE CAN POSSIBLY BUILD BACK IN LATE SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SCATTERED SHOWERS AND TSTMS REMAIN ACROSS THE NJ SHORE AREAS AND
ALONG PARTS OF THE DELMARVA AS OF THE MID-AFTERNOON. CLOUD COVER HAS
LIMITED THE HEATING ACROSS THE AREA THIS AFTERNOON SO WIDESPREAD
TSTMS HAVE NOT DEVELOPED ACROSS THE AREA. THERE IS STILL THE CHC FOR
MORE TSTMS THIS EVENING AND OVERNIGHT...SO POPS HAVE BEEN KEPT IN
THERE FOR NOW. THE HIGHEST POPS WERE PLACED ACROSS THE WRN
AREAS...WHERE ACTIVITY MAY MOVE INTO LATER THIS EVENING AND OVER THE
DELMARVA...NORTH OF THE CURRENT ACTIVITY.

IT WILL REMAIN WARM AND HUMID TONIGHT WITH LOWS MOSTLY IN THE UPPER
60S TO LOW 70S. WINDS SHOULD MOSTLY BE SERLY OR SRLY AT 5 TO 10 MPH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE UPPER TROUGH WILL BE CROSSING THE AREA WED. MOISTURE WILL REMAIN
RATHER HIGH AND WITH THE FRONT AND WEAK LOW NEARBY...THERE REMAINS
THE CHC FOR SCATTERED SHOWERS/TSTMS. WE HAVE KEPT THE CHC FOR PRECIP
MOSTLY IN THE CHC RANGE FOR NOW. SPC HAS MOST OF OUR AREA IN A
GENERAL TSTM OUTLOOK...BUT SLGT CHC EXISTS OVER SRN DELAWARE. HIGH
TEMPERATURES WEDNESDAY WILL TOP OUT IN THE LOW 80S ACROSS THE NORTH
AND MID TO UPPER 80S ELSEWHERE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A DOWNWARD TREND IN SHOWERY ACTIVITY IS EXPECTED DURING THE
OVERNIGHT HOURS WEDNESDAY AS THE FINAL MID-LEVEL IMPULSE PULLS
THROUGH AND TO OUR NORTHEAST. WEAK MID-LEVEL RIDGING WILL BUILD IN
ALLOWING MID-LEVELS WINDS TO BECOME SOMEWHAT ZONAL OR SLIGHTLY
NORTHWEST ON THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE WILL MOVE
ACROSS THE REGION ON THURSDAY INTO EARLY FRIDAY AND KEEP OUR
SENSIBLE WEATHER RATHER QUIET. SHOULD HAVE AMPLE SUNSHINE ON
THURSDAY TO ALLOW TEMPERATURES TO CLIMB BACK TO AROUND SEASONAL OR
SLIGHTLY ABOVE.

HIGH SLIDES OFF THE COAST EARLY ON FRIDAY WITH A RETURN FLOW SETTING
UP. MORE MOISTURE AND WARMER TEMPERATURES ARE ADVECTED BACK INTO THE
REGION JUST IN TIME FOR AN APPROACHING MID-LEVEL WAVE AND SURFACE
COLD FRONT TO MOVE THROUGH. COULD SEE A LEE SIDE TROUGH FORM AND
MOVE THROUGH OUR SOUTHERN ZONES DURING THE AFTERNOON HOURS AND WITH
AMPLE SURFACE BASED INSTABILITY CONVECTION IS LIKELY, ALTHOUGH THIS
ALL DEPENDENT ON THE TIMING OF THE AFOREMENTIONED COLD FRONT AND LEE
SIDE TROUGH. MODEL TIMING ON THE FRONTAL PASSAGE HAS NOT BEEN GOOD
WITH SOME BRINGING IT THROUGH FRIDAY EVENING AND SOME NOT CLEARING
THE REGION UNTIL SUNDAY MORNING. THOUGH THE FLOW IN THE MID-LEVELS
DOES NOT LOOK AS FORCEFUL AS IT DID YESTERDAY, WITH A MORE
MERIDIONAL REGIME IN PLACE, A SLOWER TIMING LOOKS MORE LIKELY. THIS
WOULD INTRODUCE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS BY
FRIDAY EVENING/NIGHT SPREADING INTO SATURDAY EVENING. ANOTHER WAVE
OF LOW PRESSURE FORMS ALONG THE FRONTAL BOUNDARY AND SLOWS ITS
EASTWARD MOVEMENT EVEN MORE. THAT BEING SAID DECIDED TO KEEP THE
CHANCE POPS IN FOR MUCH OF SATURDAY.

FINALLY WE SHOULD BE ABLE TO KICK THE FRONT FAR ENOUGH TO THE EAST
BY LATE SATURDAY OR SUNDAY MORNING AND DRY OUT. MID-LEVEL TROUGHING
WILL REMAIN ACROSS THE REGION FOR THE DURATION OF THE LONGTERM AND
THIS COULD KEEP US RATHER UNSETTLED FOR THE START OF THE NEW WORK
WEEK. LOOKS LIKE OUR NEXT SHOT AT SEEING PRECIPITATION IS ON TUESDAY
AS ANOTHER PIECE OF ENERGY IN THE MID-LEVELS DIVES INTO THE BASE OF
THE EAST COAST TROUGH AND THEN MOVES UP TO THE NORTHEAST WITHIN THE
SOUTHWEST FLOW ALOFT.

TEMPERATURES THROUGH THE LONGTERM WILL BE NEAR NORMAL TO SLIGHTLY
ABOVE NORMAL BY THE END OF THE WEEK. ONCE THE MID-LEVEL TROUGH
RE-ESTABLISHES ITSELF NEARBY AND THE FRONTAL SYSTEM CLOSE BY, WE
COULD SEE AMPLE CLOUD COVER ALLOWING FOR SLIGHTLY BELOW NORMAL
TEMPERATURES SATURDAY THROUGH TUESDAY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FIRST BATCH OF SHOWERS THAT AFFECTED MOST OF SE PA AND NJ
EARLIER TODAY HAS MOVED TO THE COAST AND REMAIN NEAR KACY AS OF THE
EARLY AFTERNOON. OTHER SHOWERS/TSTMS ARE DEVELOPING OVER THE
DELMARVA AND MOVING SLOWLY NORTH-NORTHEAST. CONDITIONS WILL REMAIN
FAVORABLE FOR SHOWERS/SCT TSTMS TONIGHT AND WEDNESDAY. CONFID IN
EXACT TIMING/PLACEMENT IS LOW...SO PLENTY OF VCSH WAS PLACED IN THE
TERMINALS AND AMDS WILL BE ISSUED WHEN CONFID INCREASES. PATCHY FOG
WILL DEVELOP TONIGHT...SINCE MOST TERMINALS HAD SOME RAIN TODAY.
MOST AREAS WILL DROP TO MVFR IN THE FOG...BUT IFR CANT BE RULED OUT
IF DECENT RADIATIONAL COOLING HAPPENS.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR WITH LIGHT WEST WINDS.
COULD BE SOME LOCAL MVFR VSBYS EARLY THURSDAY MORNING.

FRIDAY NIGHT THROUGH SATURDAY...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE. VFR CONDITIONS EXPECTED.

SATURDAY NIGHT THROUGH SUNDAY...VFR EXPECTED. COULD BE A FEW
LINGERING SHOWERS EARLY SATURDAY NIGHT.

&&

.MARINE..
A COLD FRONT WILL CROSS THE WATERS TONIGHT WHILE A WEAK AREA OF LOW
PRESSURE MOVES ALONG IT. THESE FEATURES WILL KEEP THE POSSIBILITY
FOR SCATTERED SHOWERS AND A FEW TSTMS FOR TONIGHT AND WEDNESDAY.
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA...BUT
LOCALLY HIGHER WINDS AND SEAS CAN BE EXPECTED NEAR TSTMS. WINDS ON
THE WATERS WILL MOSTLY BE SRLY OR SERLY AT 10 TO 15 KTS WITH SOME
GUSTS TO AROUND 20 KTS OVER THE OCEAN WATERS.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE WATERS
THROUGH THE WEEKEND. HIGH PRESSURE WILL BUILD IN ON THURSDAY
PROVIDING TRANQUIL CONDITIONS. WINDS TURN TO THE SOUTH ON FRIDAY
AND SEAS WILL BEGIN TO CLIMB TO 3 TO 4 FEET FOR A TIME DURING THE
AFTERNOON HOURS...DEPENDING ON HOW LONG WE TRULY KEEP THE
SOUTHERLY FETCH. ANOTHER FRONTAL SYSTEM TRIES TO ENTER FROM THE
WEST EARLY ON SATURDAY PROVIDING MORE SHOWERS AND THUNDERSTORMS.
THIS FRONT SHOULD THEN PUSH OFF TO THE EAST BY LATE IN THE DAY AND
WINDS TURN TOWARDS THE WEST-NORTHWEST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...HEAVENER
AVIATION...HEAVENER/O'HARA
MARINE...HEAVENER/O'HARA
Hazardous weather outlook, Aug 14, 3:52 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT TUE AUG 14 2012

NJZ001-007>010-PAZ054-055-060>062-067>071-152000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-152000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE
WEDNESDAY MORNING AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

DEZ004-NJZ014-024>026-152000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE
WEDNESDAY MORNING AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

ANZ430-431-450>455-152000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE
WEDNESDAY MORNING AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 14, 12:49 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 PM EDT TUE AUG 14 2012

DEZ002-003-MDZ020-141745-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1249 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF GEORGETOWN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR BRIDGEVILLE AROUND 100 PM...
GREENWOOD...FARMINGTON AROUND 115 PM...ELLENDALE...HOUSTON AROUND 130
PM...MILFORD AND SLAUGHTER BEACH AROUND 145 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3906 7545 3881 7521 3866 7571 3879 7582

FORECASTER: HEAVENER
Special weather statement, Aug 14, 2:02 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 PM EDT TUE AUG 14 2012

DEZ002-MDZ015-020-141900-
CAROLINE MD-KENT DE-QUEEN ANNE'S MD-
202 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND QUEEN ANNE'S
COUNTIES...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 29 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HOPE...CARVILLE AROUND 215
PM...CHURCH HILL...GOLDSBORO AROUND 230 PM...BARCLAY AND SUDLERSVILLE
AROUND 245 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 3924 7594 3926 7586 3924 7579 3914 7562
      3891 7594 3892 7595 3894 7608 3899 7616

KRUZDLO
Special weather statement, Aug 14, 3:22 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT TUE AUG 14 2012

DEZ001-NJZ016-017-142015-
GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
322 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT GLOUCESTER...NEW CASTLE AND
SALEM COUNTIES...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WILMINGTON...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR PENNSVILLE...NEW CASTLE AROUND
330 PM...CARNEYS POINT...WILMINGTON AROUND 345 PM...PENNS GROVE...
BELLEFONTE AROUND 400 PM...BECKETT AND CLAYMONT AROUND 415 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 3983 7552 3973 7522 3949 7546 3952 7554
      3955 7554 3957 7552 3959 7555 3953 7556
      3957 7567

KRUZDLO
Special weather statement, Aug 14, 4:12 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT TUE AUG 14 2012

DEZ001-PAZ067-070-142115-
CHESTER PA-DELAWARE PA-NEW CASTLE DE-
412 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE AND NEW
CASTLE COUNTIES...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF WILMINGTON...MOVING NORTH AT 20
MPH. THE THUNDERSTORM WILL BE NEAR WESTTOWN...CONCORDVILLE AROUND 430
PM...WEST GOSHEN...WEST CHESTER AROUND 445 PM...EXTON AND MALVERN
AROUND 500 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4008 7541 3979 7541 3976 7546 3974 7547
      3973 7564 4006 7573

KRUZDLO
Special weather statement, Aug 14, 4:15 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE AUG 14 2012

NJZ017-018-PAZ068-070-071-142115-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-PHILADELPHIA PA-
415 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...DELAWARE...
GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF GLOUCESTER CITY...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR LANSDOWNE...
MILLBOURNE AROUND 430 PM...ROXBOROUGH...NARBERTH AROUND 445 PM...
GLENSIDE...GERMANTOWN AROUND 500 PM...FORT WASHINGTON AND AMBLER
AROUND 515 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4004 7499 4003 7500 4001 7504 3999 7505
      4000 7504 3999 7503 3976 7525 3985 7547
      4018 7526

KRUZDLO
Special weather statement, Aug 14, 4:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT TUE AUG 14 2012

DEZ002-003-142200-
INLAND SUSSEX DE-KENT DE-
454 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF DOVER...MOVING EAST AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR MAGNOLIA AROUND 500 PM...BOWERS AROUND
530 PM AND BIG STONE BEACH AROUND 600 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 3902 7556 3912 7540 3906 7538 3902 7533
      3898 7530 3892 7530 3888 7548

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 9:22 AM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem38 min
Aug 14, 9:44 AM EDTSpecial Weather StatementPHIHunterdon, Mercer91 min
Aug 14, 10:07 AM EDTSpecial Weather StatementPHICamden, Gloucester, Salem83 min
Aug 14, 11:42 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester3 hr
Aug 14, 2:35 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean78 min
Aug 14, 3:46 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean2 hr
Aug 14, 6:02 AM EDTSpecial Weather StatementPHICarbon88 min
Aug 14, 7:25 AM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh95 min
Aug 14, 8:06 AM EDTSpecial Weather StatementPHIChester, Lehigh84 min
Aug 14, 8:39 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery2 hr
Aug 14, 9:56 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia108 min
Aug 14, 4:12 PM EDTSpecial Weather StatementPHIDelaware63 min
Aug 14, 4:15 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia60 min
Aug 14, 12:49 PM EDTSpecial Weather StatementPHISussex56 min
Aug 14, 2:13 PM EDTAreal Flood AdvisoryPHIKent79 min
Aug 14, 2:28 PM EDTAreal Flood AdvisoryPHIKent, New Castle2 hr
Aug 14, 3:01 PM EDTSevere Thunderstorm WarningPHIKent, New Castle38 min
Aug 14, 3:22 PM EDTSpecial Weather StatementPHINew Castle53 min
Aug 14, 6:44 PM EDTSpecial Weather StatementPHISussex61 min
Aug 14, 7:42 AM EDTSpecial Weather StatementPHIKent63 min
Aug 14, 2:02 PM EDTSpecial Weather StatementPHIQueen Anne's58 min

Nearby

Special Weather Statements in Delaware, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.